Volume 3, issue 2 (2003)

Download this article
For printing
Recent Issues

Volume 19
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
Finite subset spaces of graphs and punctured surfaces

Christopher Tuffley

Algebraic & Geometric Topology 3 (2003) 873–904
Bibliography
1 J Baez, This Week's Finds in Mathematical Physics
2 A Beilinson, V Drinfeld, Chiral algebras, American Mathematical Society Colloquium Publications 51, American Mathematical Society (2004) MR2058353
3 M G Bell, Hyperspaces of finite subsets, from: "Topological structures, II (Proc. Sympos. Topology and Geom., Amsterdam, 1978), Part 1", Math. Centre Tracts 115, Math. Centrum (1979) 15 MR565822
4 J S Birman, Braids, links, and mapping class groups, Annals of Mathematics Studies 82, Princeton University Press (1974) MR0375281
5 K Borsuk, On the third symmetric potency of the circumference, Fund. Math. 36 (1949) 236 MR0035987
6 K Borsuk, S Ulam, On symmetric products of topological spaces, Bull. Amer. Math. Soc. 37 (1931) 875 MR1562283
7 R Bott, On the third symmetric potency of $S_1$, Fund. Math. 39 (1952) MR0054954
8 D W Curtis, Hyperspaces of finite subsets as boundary sets, Topology Appl. 22 (1986) 97 MR831185
9 D Curtis, N To Nhu, Hyperspaces of finite subsets which are homeomorphic to $\aleph_0$–dimensional linear metric spaces, Topology Appl. 19 (1985) 251 MR794488
10 W Fulton, R MacPherson, A compactification of configuration spaces, Ann. of Math. $(2)$ 139 (1994) 183 MR1259368
11 D Handel, Some homotopy properties of spaces of finite subsets of topological spaces, Houston J. Math. 26 (2000) 747 MR1823966
12 A Illanes Mejía, Multicoherence of symmetric products, An. Inst. Mat. Univ. Nac. Autónoma México 25 (1985) 11 MR848390
13 V Kac, P Cheung, Quantum calculus, Universitext, Springer (2002) MR1865777
14 S Macías, On symmetric products of continua, Topology Appl. 92 (1999) 173 MR1669815
15 R Molski, On symmetric products, Fund. Math. 44 (1957) 165 MR0092953
16 J Mostovoy, Lattices in $\mathbb{C}$ and finite subsets of a circle, Amer. Math. Monthly 111 (2004) 357 MR2057192
17 Z Ran, Derivatives of moduli, Internat. Math. Res. Notices (1993) 93 MR1214700
18 R P Stanley, Enumerative combinatorics Vol I, The Wadsworth & Brooks/Cole Mathematics Series, Wadsworth & Brooks/Cole Advanced Books & Software (1986) MR847717
19 C Tuffley, Finite subset spaces of $S^1$, Algebr. Geom. Topol. 2 (2002) 1119 MR1998017
20 C Tuffley, Finite subset spaces of graphs and surfaces, PhD thesis, U C Berkeley (2003)
21 C Tuffley, Two vanishing theorems for finite subset spaces of cell complexes arXiv:math.GT/0304086
22 A P Ulyanov, Polydiagonal compactification of configuration spaces, J. Algebraic Geom. 11 (2002) 129 MR1865916